# SDR ASOA2015060312972

- Difficulty date: May 29, 2015
- Submitted: June 3, 2015
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 33,884 hours, 24,957 cycles
- Engine: Ge CF348C1
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

12 AB AND 12CD LOWER EXIT SIGN HAVE 2 LIGHT BULBS BURNED ON EACH SIGN.  R & R LIGHT BULBS IAW AMM 33-51-11.  OPS CHECKED GOOD.
